Fuad Kittaneh
Fuad Kittaneh
Professor of Mathematics, The University of Jordan
Verified email at ju.edu.jo - Homepage
TitleCited byYear
Improved Young and Heinz inequalities for matrices
F Kittaneh, Y Manasrah
Journal of Mathematical Analysis and Applications 361 (1), 262-269, 2010
2132010
On the singular values of a product of operators
R Bhatia, F Kittaneh
SIAM Journal on Matrix Analysis and Applications 11 (2), 272-277, 1990
1471990
Reverse Young and Heinz inequalities for matrices
F Kittaneh, Y Manasrah
Linear and Multilinear Algebra 59 (9), 1031-1037, 2011
1292011
Notes on matrix arithmetic–geometric mean inequalities
R Bhatia, F Kittaneh
Linear Algebra and Its Applications 308 (1-3), 203-211, 2000
1232000
A numerical radius inequality and an estimate for the numerical radius of the Frobenius companion matrix
F Kittaneh
Studia Mathematica 158 (1), 11-17, 2003
992003
Matrix Young inequalities for the Hilbert–Schmidt norm
O Hirzallah, F Kittaneh
Linear algebra and its applications 308 (1-3), 77-84, 2000
792000
Numerical radius inequalities for Hilbert space operators
F Kittaneh
Studia Mathematica 168 (1), 73-80, 2005
762005
Notes on some inequalities for Hilbert space operators
F Kittaneh
Publications of the Research Institute for Mathematical Sciences 24 (2), 283-293, 1988
751988
Norm inequalities for partitioned operators and an application
R Bhatia, F Kittaneh
Mathematische Annalen 287 (1), 719-726, 1990
681990
The matrix arithmetic-geometric mean inequality revisited
R Bhatia, F Kittaneh
Linear Algebra and Its Applications 428 (8-9), 2177-2191, 2008
672008
Norm inequalities for fractional powers of positive operators
F Kittaneh
letters in mathematical physics 27 (4), 279-285, 1993
651993
On the convexity of the Heinz means
F Kittaneh
Integral Equations and Operator Theory 68 (4), 519-527, 2010
532010
Norm inequalities for certain operator sums
F Kittaneh
Journal of Functional Analysis 143 (2), 337-348, 1997
511997
A note on the arithmetic-geometric-mean inequality for matrices
F Kittaneh
Linear algebra and its applications 171, 1-8, 1992
511992
Norm inequalities for positive operators
R Bhatia, F Kittaneh
Letters in Mathematical Physics 43 (3), 225-231, 1998
461998
Singular values of companion matrices and bounds on zeros of polynomials
F Kittaneh
SIAM Journal on Matrix Analysis and Applications 16 (1), 333-340, 1995
451995
Inequalities for commutators of positive operators
F Kittaneh
Journal of Functional Analysis 250 (1), 132-143, 2007
392007
Normal derivations in norm ideals
F Kittaneh
Proceedings of the American Mathematical Society 123 (6), 1779-1785, 1995
391995
Clarkson inequalities with several operators
R Bhatia, F Kittaneh
Bulletin of the London Mathematical Society 36 (6), 820-832, 2004
382004
Bounds for the zeros of polynomials from matrix inequalities
F Kittaneh
Archiv der Mathematik 81 (5), 601-608, 2003
382003
The system can't perform the operation now. Try again later.
Articles 1–20